# SDR ZZDA2010373

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2797
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE COVER DAMAGED AND L1 SLIDE NEEDS REPLACEMENT.  REMOVED AND REPLACED L1 SLIDE ASSEMBLY; REMOVED AND REPLACED SLIDE COVER IAW 25-61-03.
